| Model Number |
LUCAS 3 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reportable issue was discovered by a stryker field service representative.It was determined the cause of the issue was s faulty hood, and it was replaced.Proper device operation was observed through functional and performance testing and the device was returned to the customer for service.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation it was found that the controls of the device were unresponsive.In this state the device would not be able to provide compressions.If a device does malfunction, the device operating instructions indicate that the user is to perform manual chest compressions.There was no report of patient use associated to the reported event.